He refuses to take tablets because of his paranoia; i.e. says mental health staff are poisoning him.
15 Jul 2010
This reminds me of an episode my cousin had told me about she was a nurse she has now passed but when she was working for MHMR she had a client that had told her they were putting babys in her. She was being given Seroquel so she said she had 6 seroquel babys cause this is how much seroquel that was given to her before they started hiding it in her food. She was caught drinking all the milk in the fridge and when asked why she stated she had to feed her babys. When she had a doc appt. she told the doctor they had been putting babys inside of her. Needless to say the doc started cracking up laughing. Anywho yeah she was a hoot but could i ask you what the medication is?
15 Jul 2010
As of right now Clozipine is only available in tablets as far as I can figure out through others on it in my area. Sounds like your brother is going to need more help and support than what he is getting, not necessarily you my friend but he may need more professional supervision right now, maybe a short stay unit might help him out some so he can get better than you can assist him better from there. It is always nice to see a caring family member trying to help out it doesn't happen very often unfortunately. We need more caring people to work with the Mentall Ill, I used to do social service type work because of family history and really enjoyed helping out but do to many physical ailments I currently cannot be active enough so it is nice to see a caring person helping out. Keep on trying my friend and maybe you will eventually get through I will keep you both in my prayers it isn't easy I know, Good luck my dear and keep in touch we are here for you too, marjorie zych
- Clozapine Information for Consumers
- Clozapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... time? Did it make you feel weird at first?
1 answer • 21 Dec 2009
clozapine is a mood drug and alli is a weight loss pill are they safe to take together???
1 answer • 10 Feb 2011
My son is starting this med today. When will we see the effects of the drug?
1 answer • 19 Apr 2011
My brother has been on Clozapine for nearly two years and has decided to stop his medication abruptly so naturally I'm worried about him. He has ...
2 answers • 21 May 2012
What would happen if I do a different drug which is pill form and then no more needles necessary.
1 answer • 12 Feb 2014